# SDR SWAA2015112346345

- Difficulty date: October 14, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM LOWER CHORD CRACKED AT BS 639 RT FASTENER HOLE.  R & R CHORD IAW SRM.
